# SDR USAA2011060800017

- Difficulty date: May 21, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- Aircraft time: 57,415 hours, 38,122 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 69353521
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - CRACK ON STRINGER TIE CLIP AT BS 727D, S25L.  REPLACED STRINGER TIE CLIP AT BS 727D, S25L IAW B737 SRM 51-10-02.
